# SDR R61A2024060800252

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 42,607 hours, 32,288 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620813
- Part serial: 08116898
- Condition: Smoke
- Location: Cockpit
- Part time: 25,541 hours, 16,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT 4 SMELL OF SMOKE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R DU 4.
